UM  > 健康科學學院
Hemoperfusion in the treatment of acute clozapine intoxication in China
He J.-L.1; Xiang Y.-T.1; Li W.-B.1; Cai Z.-J.1; Ungvari G.S.2
2007-12-01
Source PublicationJournal of Clinical Psychopharmacology
ISSN02710749
Volume27Issue:6Pages:667-671
AbstractBACKGROUND AND AIMS: No systematic study has focused on the characteristics and outcome of acute clozapine intoxication, although clozapine is the most widely used antipsychotic agent in China. The study reported herein examined the features of clozapine intoxication and the therapeutic effect of hemoperfusion (HP). METHODS: In a retrospective chart review, the notes of 47 patients who attempted suicide by ingesting large amounts of clozapine and were treated at the only psychiatric emergency service in Beijing were analyzed. Of the 20 unconscious patients with plasma clozapine concentrations of more than 2000 ng/mL, 14 received a combination of HP and symptomatic treatment, whereas the other 6 and the remaining 27 patients received only symptomatic treatment. Patients' psychiatric conditions and both plasma clozapine and norclozapine concentrations were closely monitored and registered. RESULTS: One patient died of pulmonary edema and subsequent heart failure, but the rest of the patients recovered without any sequelae. Patients who received HP regained consciousness significantly faster than their counterparts with the same level of clozapine plasma concentration (>2000 ng/mL) who did not receive HP. CONCLUSIONS: A combination of HP and symptomatic treatment is the best therapeutic option when plasma clozapine concentration is high. © 2007 Lippincott Williams & Wilkins, Inc.
DOI10.1097/jcp.0b013e31815a5881
URLView the original
Language英語
Fulltext Access
Citation statistics
Cited Times [WOS]:5   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionFaculty of Health Sciences
Affiliation1.Beijing An Ding Hospital, Capital Medical University
2.Chinese University of Hong Kong
3.Shatin Hospital
Recommended Citation
GB/T 7714
He J.-L.,Xiang Y.-T.,Li W.-B.,et al. Hemoperfusion in the treatment of acute clozapine intoxication in China[J]. Journal of Clinical Psychopharmacology,2007,27(6):667-671.
APA He J.-L.,Xiang Y.-T.,Li W.-B.,Cai Z.-J.,&Ungvari G.S..(2007).Hemoperfusion in the treatment of acute clozapine intoxication in China.Journal of Clinical Psychopharmacology,27(6),667-671.
MLA He J.-L.,et al."Hemoperfusion in the treatment of acute clozapine intoxication in China".Journal of Clinical Psychopharmacology 27.6(2007):667-671.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He J.-L.]'s Articles
[Xiang Y.-T.]'s Articles
[Li W.-B.]'s Articles
Baidu academic
Similar articles in Baidu academic
[He J.-L.]'s Articles
[Xiang Y.-T.]'s Articles
[Li W.-B.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He J.-L.]'s Articles
[Xiang Y.-T.]'s Articles
[Li W.-B.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.